I am a 42-year-old male. I am a business person, and whenever I commit an error or see a load pressure, I fear a lot, which leads to an increase in heartbeat, sleeplessness, diarrhea, etc. I faced the same symptoms before five years, and a local doctor prescribed me Veniz XR 37.5 and Ativan 1 mg for a month. The medicines worked wonderfully.
Now, I am facing the same problem again. Last year, I did a master checkup. Everything was fine. Please help and give some medicines to get rid of this problem. Kindly note that I had an IBS-D problem. No high BP, sugar, thyroid, etc.
Welcome to icliniq.com.
It seems like you have an anxiety spectrum disorder. But do not worry. Treatment is possible. You need to consult a psychiatrist in person for evaluation and treatment. As earlier Veniz XR (Venlafaxine extended-release) had given good results, it would be preferable to start with the same.
Besides, the following steps can help you:
1. Avoid caffeinated drinks.
2. Regular exercise and a diet rich in antioxidants and omega fatty acids also help.
3. Practice relaxation techniques like breathing relaxation exercises daily as it will help you relax and eases your anxiety.
4. Share your feelings with family and close friends as sharing helps a lot. And music, if you like it, also helps.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. Obsessive Compulsive Disorder (OCD) and social phobia. I can understand your concern. I have read through your history and from that, it is clearly evident that you have anxiety spectrum disorder. The symptoms like difficulty in talking with per... Read fullWhat is the reason for OCD and fear of something bad happening?
.. have an obsessive thought, especially obsessional phobias. You are relating these thoughts to something worse which might happen, during this period tray to say stop to these thoughts every time they come into your mind and ask yourself that is th... Read fullI am hearing voice in my head. Why?
If you believe that your voice is real or actual, then it can be an early sign of schizophrenia or depression with some psychotic features ... Read full
Ask your health query to a doctor online?Ask a Psychiatrist Now